# SDR ALG2002F00052

- Difficulty date: June 1, 2002
- Submitted: July 18, 2002
- Operation: Air carrier
- Aircraft: N177AL
- Make and model: Bell 206L-4
- Aircraft serial: 52157
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001119
- Part serial: A3657
- Condition: Debonded
- Location: Main Rotor
- Part time: 673 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING ROUTINE AIRFRAME INSPECTION.  SPAR LEADING EDGE EXFOLIATED ALONG ENTIRE LENGTH OF BLADE, SKIN/SPAR DISBOND AT LOWER SURFACE STA 58.5, CAUSED BY IMPROPER HEAT TREATING.  REVIEW MANUFACTURING PROCESS AND IMPROVE QUALITY CONTROL.
